A Stable Approach for Numerical Differentiation by Local Regularization Method with its Regularization Parameter Selection Strategies
Xiaoyan Xiang and
Additional contact information
Huilin Xu: College of Mathematics and Computer Science, Gannan Normal University, Ganzhou, China
Xiaoyan Xiang: College of Mathematics and Computer Science, Gannan Normal University, Ganzhou, China
Yanling He: College of Mathematics and Computer Science, Gannan Normal University, Ganzhou, China
Academic Journal of Applied Mathematical Sciences, 2021, vol. 7, issue 1, 27-35
The local regularization method for solving the first-order numerical differentiation problem is considered in this paper. The a-priori and a-posteriori selection strategy of the regularization parameter is introduced, and the convergence rate of local regularization solution under some assumption of the exact derivative is also given. Numerical comparison experiments show that the local regularization method can reflect sharp variations and oscillations of the exact derivative while suppress the noise of the given data effectively.
Keywords: Local regularization; Numerical differentiation; Regularization parameter; Discrepancy principle. (search for similar items in EconPapers)
References: Add references at CitEc
Citations: Track citations by RSS feed
Downloads: (external link)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:arp:ajoams:2021:p:27-35
Access Statistics for this article
Academic Journal of Applied Mathematical Sciences is currently edited by Dr. Diana Bílková
More articles in Academic Journal of Applied Mathematical Sciences from Academic Research Publishing Group Rahim Yar Khan 64200, Punjab, Pakistan.
Bibliographic data for series maintained by Managing Editor ().